# SDR K11A2022092000164

- Difficulty date: September 8, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 73,167 hours, 49,984 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Location: Zone 100
- Part time: 73,167 hours, 49,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR STRUCTURE - FLOOR BEAM @ STA 294 FROM LBL 8" TO RBL 12" (FROM 0L R/H TO L/H) ON TOP AND UNDERNEATH ATTACHMENT HOLES.
